Alert archive / Michigan / Gale Watches in 2021
Gale Watch 11, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Apr 28, 2021, 3:12 PM EDT. It took effect at Apr 30, 2021, 12:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 28, 2021, 3:12 PM EDT (19:12 UTC)
- In effect from
- Apr 30, 2021, 12:00 AM EDT
- Expired
- Apr 29, 2021, 4:05 AM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
666 WHUS73 KAPX 281912 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 312 PM EDT Wed Apr 28 2021 LHZ347-348-290315- /O.NEW.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 312 PM EDT Wed Apr 28 2021 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WHAT...Highest gusts up to 35 kt from the northwest and highest waves around 8 feet possible. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From late Thursday night through Friday evening. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$
2 follow-up statements
411 WHUS73 KAPX 290213 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1013 PM EDT Wed Apr 28 2021 LHZ347-348-291000- /O.CON.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 1013 PM EDT Wed Apr 28 2021 ...GALE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY EVENING... * WHAT...Highest gusts up to 35 kt from the northwest and highest waves around 8 feet possible. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...From late Thursday night through Friday evening. * IMPACTS...Strong winds can cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and highest waves. && $$
761 WHUS73 KAPX 290805 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 405 AM EDT Thu Apr 29 2021 LHZ347-348-292000- /O.UPG.KAPX.GL.A.0011.210430T0400Z-210501T0000Z/ /O.NEW.KAPX.GL.W.0013.210430T0400Z-210501T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary- 405 AM EDT Thu Apr 29 2021 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT FRIDAY... * WHAT...Highest gusts up to 40 kt from the northwest and highest waves around 9 feet expected. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island and Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary. * WHEN...From midnight tonight to 8 PM EDT Friday. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ323-341-342-344-292000- /O.NEW.KAPX.SC.Y.0050.210430T0000Z-210501T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- 405 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... * WHAT...Highest gusts up to 30 kt from the northwest and highest waves around 6 feet expected. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Seul Choix Point to 5NM West of Mackinac Bridge, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Sleeping Bear Point to Grand Traverse Light MI. * WHEN...From 8 PM this evening to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ321-322-292000- /O.NEW.KAPX.SC.Y.0050.210430T0000Z-210501T0000Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 405 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT FRIDAY... * WHAT...Highest gusts up to 30 kt from the northwest and highest waves around 8 feet expected. * WHERE...Whitefish Bay (U. S. Portion)/Whitefish Point to Point Iroquois MI and St. Marys River Point Iroquois to E. Potagannissing Bay. * WHEN...From 8 PM this evening to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ345-346-292000- /O.NEW.KAPX.SC.Y.0050.210430T0900Z-210430T1800Z/ Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 405 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT FRIDAY... * WHAT...Highest gusts up to 25 kt from the northwest and highest waves around 5 feet expected. * WHERE...Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...From 5 AM to 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ345-346-349-292000- /O.NEW.KAPX.SC.Y.0050.210430T0400Z-210501T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- Sturgeon Pt to Alabaster MI- 405 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT FRIDAY... * WHAT...Highest gusts up to 30 kt from the northwest and highest waves around 5 feet expected. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island, St Ignace to False Detour Channel and Sturgeon Pt to Alabaster MI. * WHEN...From midnight tonight to 8 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Apr 28, 2:15 PM EDT, 57 minutes earlier.
Area forecast discussion, Apr 28, 2:15 PM EDT, 57 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 215 PM EDT Wed Apr 28 2021 .NEAR TERM...(Through Tonight) Issued at 215 PM EDT Wed Apr 28 2021 ...Dry but cloudy and cool thru tonight... High Impact Weather Potential...None. Pattern Synopsis/Forecast...Low pressure center continues to slowly exit eastward out of Central Lower Michigan and into far SE Ontario this afternoon. Deformation/wrap-around shower activity across our northern CWA is coming to a close attm...but low clouds and some fog are hanging tough over our area thanks to ample residual low level moisture. Some clearing has taken place over Wisconsin...but self- destruct sunshine combined with shallow low level moisture has resulted in additional low cloud development within some of the cleared areas. Temps are struggling to warm out of the 40s and into the 50s this afternoon thanks to our low OVC and weak CAA in the wake of the departing low. Expect low clouds will hold over our CWA thru tonight as residual low level moisture spreads out below the building subsidence inversion. Areas of fog will redevelop as well...especially for inland areas. Temps will be rather cool tonight...but do not expect temps will drop to or below freezing. Overnight lows will fall into the mid 30s to lower 40s. && .SHORT TERM...(Thursday through Saturday) Issued at 215 PM EDT Wed Apr 28 2021 High impact weather potential: Frost/freeze concerns, mainly Friday night. Pattern synopsis/forecast: By early Thursday morning, anomalously strong ridging is anticipated to be anchored across the West Coast with weaker ridging draped across the eastern tier of the CONUS. The Upper Midwest/Great Lakes region remains sandwiched in between with weak troughing owing to occasionally unsettled conditions. Initial 150+ kt jet streak draped from WI across northern MI into southern Ontario will shift eastward through the day Thursday. Attendant low pressure is expected to pass by to our south across lower MI into the Ohio Valley - colocated with better dynamics/forcing/moisture. Attention then transitions to our northwest Thursday evening as a cold front tied to low pressure near Hudson Bay is expected to barrel across northern MI from west to east. This will usher in another round of cooler temperatures to wrap up the work week with potential frost/freeze concerns Friday night. While weak mid-level ridging folds into the area during the day Saturday, a weak shortwave and attendant surface reflecting trekking across the forecast area may bring a return to unsettled weather across portions of northern MI. Primary forecast concerns/challenges: Precipitation chances. Overnight low temperatures Thursday and Friday. While not great, initial shower chances arrive as early as Thursday morning, especially across far southern reaches of the forecast area. Certainly not a slam dunk that anywhere in the forecast area sees precipitation during the day Thursday as the gut feeling is that most, if not all, precipitation remains downstate into the Ohio Valley - tied to better upper-level support and much deeper moisture. None the less, will continue some low chance PoPs across portions of northern lower...highest along and south of M-72. By Thursday evening, attention transitions to the aforementioned cold front that's progged to slide west to east across the forecast area. While the feature may have some light/scattered rain showers associated with it, the bigger story will be another shot of below normal temperatures through Friday night. Thursday's highs expected to range through the 50s area-wide...dropping into the upper 40s and low 50s for Friday (along with breezy northwest winds making it feel even cooler. A weak bubble of high pressure encroaching on the area during the day Friday is expected to become centered overhead Friday night. This should lead to decent radiational cooling conditions aiding to drop overnight low temperatures below freezing for almost the entirety of the forecast area...potentially impressively below freezing across some of the typically cooler/interior spots. The only exception may be right along the immediate Lake Michigan shoreline, although if winds are able to become calm for even a brief period of time, would expect those locations to fall off rapidly as well. A weak mid-level wave and surface reflection crosses the area during the day Saturday. Certainly doesn't appear to be anything high impact with just a chance of showers across parts of northern Michigan and temperatures rising several degrees back to near or even a couple of degrees above normal. && .LONG TERM...(Saturday night through Wednesday) Issued at 215 PM EDT Wed Apr 28 2021 High impact weather potential: Minimal for now. While generally low confidence prevails with respect to the details, heading through the end of the weekend into the start of next week, a rather active period of weather may be on tap . Upper-level flow is expected to become more zonal with time, but with a low-level baroclinic zone potentially setting up west-to-east across the country's midsection that may provide the focus for several disturbances to ride along - each bringing a period of potentially inclement/wet weather to northern Michigan. Near to slightly above normal temperatures are largely expected to be the rule; however, will hinge largely on the placement of the aforementioned baroclinic zone (warmer to the south/cooler northern of the boundary). && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 100 PM EDT Wed Apr 28 2021 Low pressure centered over Central Lower Michigan will continue to exit eastward out of our state this afternoon. Narrow ridge of high pressure will build into Northern Michigan tonight. Remaining light rain showers over far Northern Lower Michigan will come to an end this afternoon...but ample low level moisture will keep our area shrouded in low clouds and mainly IFR/MVFR conditions thru tonight and into Thursday morning. We can expect some improvement by Thursday afternoon. Surface winds will remain from the north AOB 10 kts thru the forecast period. && .MARINE... Issued at 215 PM EDT Wed Apr 28 2021 Winds and waves will remain below SCA criteria thru Thursday...but will strengthen Thursday night to SCA/possibly gale warning criteria Thursday night as a fast-moving cold front sweeps through Michigan. Dry but cloudy conditions are expected tonight. Chances of rain will again increase Thursday and Thursday night along and ahead of that cold front. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && NEAR TERM...MR SHORT TERM...MG LONG TERM...MG AVIATION...MR MARINE...MR
Hazardous weather outlook, Apr 28, 7:33 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 733 AM EDT Wed Apr 28 2021 MIZ016>018-020>036-041-042-086>088-095>099-291200- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 733 AM EDT Wed Apr 28 2021 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is potential for temperatures to drop below freezing Friday night across northern lower Michigan. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rain amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord. && LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-291200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 733 AM EDT Wed Apr 28 2021 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force wind gusts are possible on portions of northern Lake Huron late Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. &&
In the hours before
Local storm report, Apr 28, 10:14 AM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1014 AM EDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HEAVY RAIN 3 E ODEN 45.42N 84.79W
04/28/2021 M1.56 INCH EMMET MI MESONET
MESONET STATION EW7833 ALANSON.
1000 AM HEAVY RAIN 3 WSW INDIAN RIVER 45.41N 84.67W
04/28/2021 M1.54 INCH CHEBOYGAN MI MESONET
MESONET STATION 6081D 2 W INDIAN RIVER.
0700 AM HEAVY RAIN 3 SW STUTSMANVILLE 45.47N 85.07W
04/28/2021 M1.50 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-13 HARBOR SPRINGS 4.8
NW.
0800 AM HEAVY RAIN 2 NNW HURON BEACH 45.51N 84.12W
04/28/2021 M1.49 INCH PRESQUE ISLE MI COCORAHS
COCORAHS STATION MI-PI-3 HURON BEACH 1.9 NW.
1001 AM HEAVY RAIN 3 S PLEASANT VIEW 45.48N 84.93W
04/28/2021 M1.43 INCH EMMET MI MESONET
MESONET STATION DW7032 NEW HAVEN.
0800 AM HEAVY RAIN 1 NNW CHEBOYGAN 45.65N 84.47W
04/28/2021 M1.40 INCH CHEBOYGAN MI CO-OP OBSERVER
CO-OP OBSERVER STATION CHBM4 CHEBOYGAN.
1001 AM HEAVY RAIN 1 N CLARION 45.30N 84.90W
04/28/2021 M1.39 INCH EMMET MI MESONET
MESONET STATION EW3521 HARBOR SPRINGS.
0700 AM HEAVY RAIN 3 W OMENA 45.06N 85.65W
04/28/2021 M1.32 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
0800 AM HEAVY RAIN CHARLEVOIX 45.32N 85.27W
04/28/2021 M1.30 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION CHRM4 CHARLEVOIX.
0954 AM HEAVY RAIN 1 WNW PELLSTON 45.57N 84.80W
04/28/2021 M1.30 INCH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
1001 AM HEAVY RAIN 2 ENE BRUTUS 45.51N 84.70W
04/28/2021 M1.27 INCH CHEBOYGAN MI MESONET
MESONET STATION FW6029 BRUTUS.
1002 AM HEAVY RAIN 2 NNW HURON BEACH 45.51N 84.12W
04/28/2021 M1.25 INCH PRESQUE ISLE MI MESONET
MESONET STATION FW7517 MILLERSBURG.
0600 AM HEAVY RAIN 2 S PETOSKEY 45.34N 84.97W
04/28/2021 M1.23 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-8 PETOSKEY 1.7 SSW.
0800 AM HEAVY RAIN 1 W PETOSKEY 45.37N 84.98W
04/28/2021 M1.21 INCH EMMET MI CO-OP OBSERVER
CO-OP OBSERVER STATION PETM4 PETOSKEY WWTP.
1000 AM HEAVY RAIN 6 SSW BEAVER ISLAND 45.63N 85.61W
04/28/2021 M1.17 INCH LMZ362 MI MESONET
MESONET STATION EW1109 BEAVER ISLAND.
0700 AM HEAVY RAIN 1 WSW IRONTON 45.26N 85.22W
04/28/2021 M1.11 INCH CHARLEVOIX MI COCORAHS
COCORAHS STATION MI-CX-4 CHARLEVOIX 4.3 SSE.
0800 AM HEAVY RAIN 3 W BLISS 45.68N 84.90W
04/28/2021 M1.10 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-15 LEVERING 6.3 WNW.
1002 AM HEAVY RAIN 1 SSE PETOSKEY 45.36N 84.95W
04/28/2021 M1.06 INCH EMMET MI MESONET
MESONET STATION AS614 PETOSKEY.
0954 AM HEAVY RAIN 6 S CATHRO 45.07N 83.57W
04/28/2021 M1.05 INCH ALPENA MI ASOS
ASOS STATION KAPN ALPENA - PHELPS COLLINS
FIELD.
0700 AM HEAVY RAIN MACKINAW CITY 45.78N 84.73W
04/28/2021 M1.03 INCH CHEBOYGAN MI COCORAHS
COCORAHS STATION MI-CB-7 MACKINAW CITY 1.1
ENE.
0912 AM HEAVY RAIN 3 S INDIAN RIVER 45.38N 84.63W
04/28/2021 M1.03 INCH CHEBOYGAN MI MESONET
MESONET STATION INDM4 INDIAN RIVER.
1004 AM HEAVY RAIN 7 ENE CHEBOYGAN 45.66N 84.33W
04/28/2021 M1.02 INCH CHEBOYGAN MI MESONET
MESONET STATION CW3699 CHEBOYGAN.
&&Local storm report, Apr 28, 10:23 AM EDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
1023 AM EDT WED APR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM HEAVY RAIN 3 E ODEN 45.42N 84.79W
04/28/2021 M1.56 INCH EMMET MI MESONET
MESONET STATION EW7833 ALANSON. THE PERIOD
OF THE HEAVY RAIN EVENT WAS 24 HOURS.
1000 AM HEAVY RAIN 3 WSW INDIAN RIVER 45.41N 84.67W
04/28/2021 M1.54 INCH CHEBOYGAN MI MESONET
MESONET STATION 6081D 2 W INDIAN RIVER. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 3 SW STUTSMANVILLE 45.47N 85.07W
04/28/2021 M1.50 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-13 HARBOR SPRINGS 4.8
NW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
24 HOURS.
0800 AM HEAVY RAIN 2 NNW HURON BEACH 45.51N 84.12W
04/28/2021 M1.49 INCH PRESQUE ISLE MI COCORAHS
COCORAHS STATION MI-PI-3 HURON BEACH 1.9 NW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
1001 AM HEAVY RAIN 3 S PLEASANT VIEW 45.48N 84.93W
04/28/2021 M1.43 INCH EMMET MI MESONET
MESONET STATION DW7032 NEW HAVEN. THE PERIOD
OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0800 AM HEAVY RAIN 1 NNW CHEBOYGAN 45.65N 84.47W
04/28/2021 M1.40 INCH CHEBOYGAN MI CO-OP OBSERVER
CO-OP OBSERVER STATION CHBM4 CHEBOYGAN. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
1001 AM HEAVY RAIN 1 N CLARION 45.30N 84.90W
04/28/2021 M1.39 INCH EMMET MI MESONET
MESONET STATION EW3521 HARBOR SPRINGS. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 3 W OMENA 45.06N 85.65W
04/28/2021 M1.32 INCH LEELANAU MI COCORAHS
COCORAHS STATION MI-LL-1 NORTHPORT 5.0 SSW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0954 AM HEAVY RAIN 1 WNW PELLSTON 45.57N 84.80W
04/28/2021 M1.30 INCH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY. THE PERIOD OF THE HEAVY RAIN
EVENT WAS 24 HOURS.
0800 AM HEAVY RAIN CHARLEVOIX 45.32N 85.27W
04/28/2021 M1.30 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION CHRM4 CHARLEVOIX. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
1001 AM HEAVY RAIN 2 ENE BRUTUS 45.51N 84.70W
04/28/2021 M1.27 INCH CHEBOYGAN MI MESONET
MESONET STATION FW6029 BRUTUS. THE PERIOD OF
THE HEAVY RAIN EVENT WAS 24 HOURS.
1002 AM HEAVY RAIN 2 NNW HURON BEACH 45.51N 84.12W
04/28/2021 M1.25 INCH PRESQUE ISLE MI MESONET
MESONET STATION FW7517 MILLERSBURG. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0600 AM HEAVY RAIN 2 S PETOSKEY 45.34N 84.97W
04/28/2021 M1.23 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-8 PETOSKEY 1.7 SSW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0800 AM HEAVY RAIN 1 W PETOSKEY 45.37N 84.98W
04/28/2021 M1.21 INCH EMMET MI CO-OP OBSERVER
CO-OP OBSERVER STATION PETM4 PETOSKEY WWTP.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
1000 AM HEAVY RAIN 6 SSW BEAVER ISLAND 45.63N 85.61W
04/28/2021 M1.17 INCH LMZ362 MI MESONET
MESONET STATION EW1109 BEAVER ISLAND. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 1 WSW IRONTON 45.26N 85.22W
04/28/2021 M1.11 INCH CHARLEVOIX MI COCORAHS
COCORAHS STATION MI-CX-4 CHARLEVOIX 4.3 SSE.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0800 AM HEAVY RAIN 3 W BLISS 45.68N 84.90W
04/28/2021 M1.10 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-15 LEVERING 6.3 WNW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
1002 AM HEAVY RAIN 1 SSE PETOSKEY 45.36N 84.95W
04/28/2021 M1.06 INCH EMMET MI MESONET
MESONET STATION AS614 PETOSKEY. THE PERIOD
OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0954 AM HEAVY RAIN 6 S CATHRO 45.07N 83.57W
04/28/2021 M1.05 INCH ALPENA MI ASOS
ASOS STATION KAPN ALPENA - PHELPS COLLINS
FIELD. THE PERIOD OF THE HEAVY RAIN EVENT
WAS 24 HOURS.
0700 AM HEAVY RAIN MACKINAW CITY 45.78N 84.73W
04/28/2021 M1.03 INCH CHEBOYGAN MI COCORAHS
COCORAHS STATION MI-CB-7 MACKINAW CITY 1.1
ENE. THE PERIOD OF THE HEAVY RAIN EVENT WAS
24 HOURS.
0912 AM HEAVY RAIN 3 S INDIAN RIVER 45.38N 84.63W
04/28/2021 M1.03 INCH CHEBOYGAN MI MESONET
MESONET STATION INDM4 INDIAN RIVER. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
1004 AM HEAVY RAIN 7 ENE CHEBOYGAN 45.66N 84.33W
04/28/2021 M1.02 INCH CHEBOYGAN MI MESONET
MESONET STATION CW3699 CHEBOYGAN. THE PERIOD
OF THE HEAVY RAIN EVENT WAS 24 HOURS.
&&Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.